# SDR SIMA201129805

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 25,325 hours, 22,414 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 14569009610
- Condition: Excess Play
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT AILERON POWER CONTROL ACTUATOR ATTACHMENT HAS PLAY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ACTUATOR FITTING IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
